# SDR SWAA021453

- Difficulty date: July 2, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,121 hours, 53,626 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645423A
- Part serial: 205
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LT AILERON DELAMINATED.  REMOVED AND REPLACED LT AILERON AND TAB PER MM.
